# SDR REXA2021041600240

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 670313831
- Condition: Corroded
- Location: Bs 333 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 21R AFT OF FS 333 TO BE CORRODED.  REMOVED, LOCATED, DRILLED AND INSTALLED A NEW SERVICEABLE STRINGER P/N SH670-31383-1S IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
